# SDR EIA2001039

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5913055504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND RIGHT HORIZONTAL FRAME TO CENTER TANK FRONT SPAR CRACKED FS 598.  REPLACED FITTING PER DC9 SRM 51-30-01 PAGE 1 AND 51-10-04.  (M)
